So, have been using Modafinil for over a year. I cycle it, this month I use, the next month I won't. It used to give me razor sharp focus, but lately, it is acting weird. I am not feeling anything. The last cycle I did, I mean, the last time I was off it, was because I was getting extreme headache during workout (High intensity workout specifically designed by a pro-bodybuilder for me targeting muscle growth, this might also caused the headache. As I didn't workout for a week straight when I stopped taking modafinill before getting into the "No Headache" mode) which would last throughout the day. I went off modafinil and everything is fine now. I am using it again but with "Breaks", after every day or two I would take 200mg of this and it does nothing to me like it used to do. I got these from India, my mother and sister often visit India during vacations. If anyone experienced the same, do let me know.